# SDR JJBA2021090127063

- Difficulty date: August 21, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 34,465 hours, 22,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FOR PANEL 271FF AT FRAME 66 IS CRACKED. REMOVED AND REPLACED FLOOR SUPPORT AT PNL 271FF
